Get the App
Ask a Question
Plan my Surgery
I have been chewing ghutka since 2008. And now I finally quitted chewing totally since 3 weeks and now I am suffering from withdrawal symptoms including shortness of breathe sometimes suddenly. I want to know is it a serious issue? What should I do now? And how long will it last?
Dr. Saul PereiraPsychologist46yrs exp
92% (37780 ratings)
Ask Free Question
Nothing to worry really. Withdrawal symptoms will run their course and will gradually fade away. Drinking a lot of fluids and do good vigorous exercises and that will lessen the effects. If it gets really unbearable you can visit a doctor who will prescribe medicines to ease the symptoms.
9 person found this helpful
Was this answer helpful?
Health Check 360
Take help from the best doctors
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Shortness of Breath treatment
View fees, clinic timings and reviews
Ask a FREE Question
Get FREE multiple opinions from Doctors
Get treatment costs, find best hospitals/clinics and know other details